# SDR ASOA2013123009722

- Difficulty date: December 9, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHTS HAVE BROKEN WIRES.  REMOVED LIGHT IAW AMM 33-51-15-000-801.  INSTALLED SERVICEABLE LIGHT IAW AMM 33-51-15-400-801.  OPS CHECKED IAW AMM 33-51-15-710-801. OPS CHECKED GOOD.
